Advertisement

Connected components of closed affine Deligne–Lusztig varieties

  • Ling Chen
  • Sian NieEmail author
Article
  • 8 Downloads

Abstract

For split reductive algebraic groups, we determine the sets of connected components of closed affine Deligne–Lusztig varieties with parahoric level structure.

Mathematics Subject Classification

20G25 14G35 

Notes

Acknowledgements

We would like to thank Xuhua He for many helpful conversations. We are also grateful to the anonymous referee for his/her careful reading of the paper and many instructive suggestions. Part of the work was done during the second named author’s visit to Institute for Advanced Study. He would like to thank the institute for the excellent working atmosphere.

References

  1. 1.
    Bhatt, B., Scholze, P.: Projectivity of the Witt vector Grassmannian. Invent. Math. 209(2), 329–423 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Chen, M.: Composantes connexes géométriques d’espaces de modules de groupes p-divisibles. Ann. Sci. Éc. Norm. Supér. 47, 723–764 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chen, M., Kisin, M., Viehmann, E.: Connected components of affine Deligne–Lusztig varieties in mixed characteristic. Compos. Math. 151, 1697–1762 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Gashi, Q.: On a conjecture of Kottwitz and Rapoport. Ann. Sci. Éc Norm. Supér. 43, 1017–1038 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Görtz, U., He, X., Nie, S.: Fully Hodge–Newton decomposable Shimura varieties. arXiv:1610.05381
  6. 6.
    Haines, T.: The combinatorics of Bernstein functions. Trans. Am. Math. Soc. 353, 1251–1278 (2001)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Haines, T., He, X.: Vertexwise criteria for admissibility of alcoves. Am. J. Math. 139(3), 769–784 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Haines, T., Ngo, B.: Alcoves associated to special fibers of local models. Am. J. Math. 124, 1125–1152 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    He, X.: Geometric and homological properties of affine Deligne–Lusztig varieties. Ann. Math. 179(1), 367–404 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    He, X.: Kottwitz-Rapoport conjecture on unions of affine Deligne–Lusztig varieties. Ann. Sci. Éc. Norm. Supér. 49(5), 1125–1141 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    He, X.: Hecke Algebras and \(p\)-Adic Groups, Current Developments in Mathematics 2005, pp. 73–135. Int. Press, Somerville (2016)Google Scholar
  12. 12.
    He, X., Nie, S.: Minimal length elements of extended affine Weyl groups. Comp. Math. 150, 1903–1927 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Hamacher, P., Viehmann, E.: Irreducible components of minuscule affine Deligne-Lusztig varieties. arXiv:1702.08287
  14. 14.
    He, X., Zhou, R.: On the connected components of affine Deligne–Lusztig varieties. arXiv:1610.06879
  15. 15.
    Humphreys, J.: Introduction to Lie Algebras and Representation Theory, Graduate Texts in Mathematics, vol. 9. Springer, New York-Berlin (1972)CrossRefGoogle Scholar
  16. 16.
    Kisin, M.: Mod \(p\) points on Shimura varieties of abelian type. J. Am. Math. Soc. 30, 819–914 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Kottwitz, R.: Isocrystals with additional structure. Compos. Math. 56, 201–220 (1985)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Kisin, M., Pappas, G.: Integral models of Shimura varieties with parahoric level structure. arXiv:1512.01149
  19. 19.
    Langlands, R., Rapoport, M.: Shimuravarietäten und Gerben. J. Reine Angew. Math. 378, 113–220 (1987)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Nie, S.: Fundamental elements of an affine Weyl group. Math. Ann. 362, 485–499 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Nie, S.: Connected components of closed affine Deligne–Lusztig varieties in affine Grassmannians. Am. J. Math. 140(5), 1357–1397 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Rapoport, M.: A guide to the reduction modulo p of Shimura varieties. Astérisque 298, 271–318 (2005)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Rapoport, M., Zink, T.: Period Spaces for p-Divisible Groups, Ann. Math. Studies. Princeton University Press, Princeton (1996)zbMATHGoogle Scholar
  24. 24.
    Viehmann, E.: Connected components of affine Deligne–Lusztig varieties. Math. Ann. 340, 315–333 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Viehmann, E.: Truncations of level 1 of elements in the loop group of a reductive group. Ann. Math. 179, 1009–1040 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Zhou, R.: Mod-\(p\) isogeny classes on Shimura varieties with parahoric level structure. arXiv:1707.09685
  27. 27.
    Zhu, X.: Affine Grassmannians and the geometric Satake in mixed characteristic. Ann. of Math. 185(2), 403–492 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity of Chinese Academy of SciencesBeijingChina
  2. 2.Institute of Mathematics, Academy of Mathematics and Systems ScienceChinese Academy of SciencesBeijingChina

Personalised recommendations